# SDR MZZA2009061200073

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 32,722 hours, 12,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5311U1
- Condition: Corroded
- Location: Bs 270-277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SFR REPORTING PURPOSE- REF, TO HANGAR NRC L/P NR 0978300 CORROSION FOUND AT FLIGHT COMPARTMENT FLOOR STRUCTURE CHANNEL IN BETWEEN BS 270 AND BS 277, BL0 CHANNEL.  REMOVED AND REPLACED IAW B737-800 SRM 51-10-02, HOLES PICKED-UP AS PER SRM 51-40-03, FASTENERS INSTALLED AS PER SRM 51-4 0-02 REV 35.
